# SDR SWAA2019071734943

- Difficulty date: July 12, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 44,540 hours, 21,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83586
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND UPPER STUB FRAME AT GUIDE ARM CUTOUT AREA CRACKED .200" LONG FROM AFT EDGE DUE TO CONTACT FROM GUIDE ARM.  REPAIRED HINGE BOX PER EA.
